English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Alpha-invariants and purely log terminal blow-ups

MPS-Authors
/persons/resource/persons235071

Cheltsov,  Ivan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235960

Park,  Jihun
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cheltsov, I., Park, J., & Shramov, C. (2018). Alpha-invariants and purely log terminal blow-ups. European Journal of Mathematics, 2018(3), 845-858. doi:10.1007/s40879-018-0237-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-081D-4
Abstract
There is no abstract available